# SDR AWXA200400541

- Difficulty date: May 5, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Component: Elevator
- Component part number: 65C25746132SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND THE RT ELEVATOR UPPER SURFACE SKIN DELAMINATED AT ELEV STA 52.0.  MAINTENANCE PREPARED SURFACE AND BONDED REPAIR PLIES IAW B737-300 SRM 51-70-04 FIG 10 REPAIR 1.
